# SDR DHL2005782572

- Difficulty date: April 13, 2005
- Submitted: April 16, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 59,330 hours, 33,035 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Fitting
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT ACTUATOR ATTACH POINT IS CRACKED INSIDE SLAT.  DISCONNECTED NR 5 SLAT ACTUATOR FOR ACCESS IAW 727 MM 27-81-22.  OPENED SLAT INNER SKIN IAW 727 SRM 51-30-2.  REMOVED DAMAGED PART AND FABBED FROM 2024T3 .071 PO 9001978 DIM 12 X 4.5 INCH IAW 727 SRM 57-50-2 FIG 2.  PART TREATED, PRIMED, AND INSTALLED IAW 727 SRM 51-10-2 & 51-30-2.  RECONNECTED NR 5 SLAT ACTUATOR IAW 727 MM 27-81-22.  ACCOMPLISHED OPS & LEAK CHECK OK IAW 727 MM 27-81-0.
